Jump to content
CrazyBoards.org

Anyone on the schizophrenia spectrum want to share?


Recommended Posts

2 hours ago, heilmania said:

I have a pdoc appt tomorrow after work. I want to tell him things are all better with the med tweaks, and they sort of have been, but my anxiety is still up there. I haven't heard any voices in a while, days maybe, but I almost had an anxiety attack this morning at work. And another a few days before. Ugh. I know this stuff isn't just going to GO AWAY FOREVER, and it's probably just going to stay kind of under control, but I wish it would GO AWAY FOREVER, obviously. I feel so stupid for letting this stuff bother me so much, but it really does. I just want to be normal. :(

I know the feeling. I wish and wish that these issues would just go away forever. I want to be more normal too. I've been getting professional help for around 19 years now on and off, and nothing works or helps enough. I've tried every AAP under the sun (minus clozapine and rexulti). I'm out of options! This is as good as it gets for me I guess. :( 

Link to comment
Share on other sites

12 minutes ago, Chickenlips said:

Sometimes I feel like if I look someone in the eyes for a length of time that they can read my thoughts, as in they know what I am thinking and it is quite uncomfortable... yes it is... x

I avoid eye contact whenever possible. It is a very uncomfortable feeling you are so right! Blargh. 

Link to comment
Share on other sites

3 hours ago, Wonderful.Cheese said:

I know the feeling. I wish and wish that these issues would just go away forever. I want to be more normal too. I've been getting professional help for around 19 years now on and off, and nothing works or helps enough. I've tried every AAP under the sun (minus clozapine and rexulti). I'm out of options! This is as good as it gets for me I guess. :( 

Yeah, I feel like I've been through the ringer with meds, and I have way too many individual mental illnesses to ever really be the person I want to be. 

Link to comment
Share on other sites

7 hours ago, Wonderful.Cheese said:

I avoid eye contact whenever possible. It is a very uncomfortable feeling you are so right! Blargh. 

What helped me was looking at the person at their lips, not their eyes.  I found looking at a person's lips helpful to solve that problem.  (Plus, it is easier to look at one thing ... a person's lips ... rather than 2 things ... their eyes).

1 hour ago, Chickenlips said:

I am feeling less hopeful with this Cymbalta - side effects are pretty bad... :( feeling high is the worst of the lot.... YUK!!!! 

I hope the side effects go away soon.  How long have you been on Cymbalta?

Link to comment
Share on other sites

19 minutes ago, Chickenlips said:

Tomorrow is day 6 Mel... **shivers** so hoping it gets better soon... x

I hope so too.  I'd ask pdoc first about this, but do you have any meds that you can take to try to relieve the current side effects until it is in your system more? 

Link to comment
Share on other sites

36 minutes ago, melissaw72 said:

I hope so too.  I'd ask pdoc first about this, but do you have any meds that you can take to try to relieve the current side effects until it is in your system more? 

Just valium really which just spaces me out more... so no... I am trying to be a patient porpoise and wait it out... *sigh* xx

Link to comment
Share on other sites

8 hours ago, melissaw72 said:

What helped me was looking at the person at their lips, not their eyes.  I found looking at a person's lips helpful to solve that problem.  (Plus, it is easier to look at one thing ... a person's lips ... rather than 2 things ... their eyes).

I hope the side effects go away soon.  How long have you been on Cymbalta?

Thanks for the til Melissa! That helps and I will keep that in mind. 

10 hours ago, Chickenlips said:

I am feeling less hopeful with this Cymbalta - side effects are pretty bad... :( feeling high is the worst of the lot.... YUK!!!! 

Ugh. Side effects suck!!!! You feel manic high is that what you mean? That's no good at all. Yuk is right!

I hope the side effects go away very soon!!!

2 hours ago, Siggmin said:

Getting my first cast off on Thursday... New cast on, stitches out, X-rays, etc. I'm a little scared and nervous about that and about how I'll get in and out of my house and the car. 

But in MI news, the Invega is working! 

So glad to hear the invega is working! Hooray! What a relief that must be! Very happy for you!!

Good luck with the getting the cast off!!

Link to comment
Share on other sites

4 hours ago, Wonderful.Cheese said:

Ugh. Side effects suck!!!! You feel manic high is that what you mean? That's no good at all. Yuk is right!

I hope the side effects go away very soon!!!

Thanks Cheese... apparently other people start on a low dose and titrate up... I was put straight on to 60mg... grrrrr... oh well... just have to keep going... xx

Link to comment
Share on other sites

4 hours ago, Wonderful.Cheese said:

So glad to hear the invega is working! Hooray! What a relief that must be! Very happy for you!!

Good luck with the getting the cast off!!

Thanks Cheese! I am happy the Invega is working... I don't have any "psychotic symptoms" as my pdoc would say. 

I'm a little scared to go to my appointment at the fracture clinic, but I am looking forward to getting this cast off and the new one on. Everyone is saying it'll be easier to walk on my crutches in the new one. 

Link to comment
Share on other sites

I saw the pdoc today. I haven't seen a pdoc for a year, prior to this. I was in the public mental health system, and due to paranoia I avoided finding a private pdoc when the public mental health service discharged me from their care. This pdoc I saw today does one-off consultations for GPs. She wants to follow up with me for 4 weeks, via my GP, and arranged for me to see another private pdoc after that. This doctor gave me hope. Hope that I might be able to feel semi-normal again. She confirmed that my diagnosis is Schizoaffective, but also thinks I have mild OCD, which makes sense. She wants me to stop taking Invega for psychosis, Seroquel for sleep, increase the Escitalopram to 30mg and start me on Latuda for psychosis and valium for sleep. Eventually, she wants me to come off Lithium. That made me so happy! I've wanted to come off some of these medications for so long, because I feel so slow and unmotivated on them (which could also be depressive symptoms). She said the Latuda might actually help me lose weight. I gained 70 kg thanks to Fatoquel, so would be good to actually lose some weight. Right now I feel like a giant unmotivated, emotionless, numb, dumb sloth. God I hope things improve! 

Link to comment
Share on other sites

Quote

She wants me to stop taking Invega for psychosis, Seroquel for sleep, increase the Escitalopram to 30mg and start me on Latuda for psychosis and valium for sleep.

So your pdoc wants you to do all these changes at once, like cold turkey?  Personally I'd be a little skeptical of that.  I'd ask if you could at least wean down on the meds s/he wants you off of.  And then slowly start the others.

Link to comment
Share on other sites

1 hour ago, melissaw72 said:

So your pdoc wants you to do all these changes at once, like cold turkey?  Personally I'd be a little skeptical of that.  I'd ask if you could at least wean down on the meds s/he wants you off of.  And then slowly start the others.

No, no. Nothing cold turkey. I was just listing the changes. Gradual reduction is the plan.

Link to comment
Share on other sites

Lowered quetiapine last night because it was too sedating, and am having mild auditory hallucinations this morning. I'm reading a book (that I have to read for class) out loud to try to counter how distracting the chatter and thought echoes are. This strategy is sort of working, but also sort of not... anyone have better ideas?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...